Also, the zoloft kicked in and I can't get an erection anymore. So I'm depressed.
You must be Logged in to post a comment
Most anti-depressant drugs do that to people(as in, they cause some form of sexual dysfunction).when I was on them when I was younger I couldn't orgasm with all the bullet vibrators in the world.
Zoloft is a bitch when it comes to sex drive.... :(
Hey! I know what would cheer you up!.....oh...right....nm
I guess I'll look into that a bit more.
I believe on the warning label it states that zoloft is one of the anti ds that can cause suicide once u stop taking it. Kind of a double edged sword..
That is vaguely true of all antidepressants(and most psychotropic drugs, for that matter). But no, it doesn't say that on the warning label.
yes, it does.
Classic catch 22
Yeah, with citalopram that happens to me once in a while. Well, I'm a girl so it's more not orgasming than not getting an erection. In case there was any confusion. Talk to your doc, he might be able to adjust dosage or switch your meds.
Yea, I'm one of the guys who gets what's called "delayed ejaculation" which is really more like "almost impossible ejaculation." I have never had an orgasm during sex and it's even difficult manually, and while women might appreciate being able to last FOREVER at first, it makes most of them upset eventually. Not a fun side effect at all. :-/
That's a drag. Switch meds or quit them, completely, if you can find a natural alternative that works. I hope things get better for you.
Kind of the opposite of what zoloft is supposed to do, right?
Congratulations for getting the joke.
So, zoloft causes temporary (permanent?) limpotence. Good to know.